# SDR UALA2011051802447

- Difficulty date: May 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 74,548 hours, 23,427 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L THRESHOLD REVEAL INSTL.  CAP HAS 2.5 IN CRACK ON OTBD EDGE.  REMOVED REVEAL CAP.  R&R TO SHOP FOR WELDING.  REINSTALLED CAP WET WITH SEALANT.
